# SDR UALA2011061702984

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,369 hours, 21,367 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT WILL NOT ILLUMINATE WHEN SLIDE IS ARMED.  TRIED ANOTHER LIGHT CAP NO HELP.  COMPLIED WITH MEL CARD.  VERIFIED LIGHT CAP WORKS AT OTHER LOCATION, FOUND WIRE SHORTED TO GROUND APPROX 2 OHMS, BETWEEN SPLICE SP50 AND W3582-A-PA, WITH OR WITHOUT DOOR ARMED.  REPLACED S10214 PER MM.
